MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G27242
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, a performer introducer was found to have incorrect markings during an inventory check.The 5fr (french) sheath had the appropriate grey band marking while the 0.035 wire had red markers instead of purple.The complaint device never made patient contact.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A review of the dimensional verification, inspection of unused product, complaint history, device history record, drawing, instructions for use (ifu), manufactures instructions, quality control, and a visual inspection of the returned device was conducted during the investigation.The visual inspection of the returned device confirmed that all forty of the device sets from the affected lot were returned for investigation.One was opened and prior to use, the other 39 were unused and unopened.The devices were visually examined and red j-inserters and red colored connectors were noted in all 40 packages.The devices were opened and all 40 wire guides were measured with calipers to confirm their diameters, all measurements were within specification.However, the specifications also noted that purple colored materials are to be used when packaging.035 wire guides, not red.Additionally, a document based investigation evaluation was performed.There is evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, a review of the manufactures instructions and quality control procedures was conducted, and no gaps were discovered.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be traced to manufacturing.As such, retraining of the prepping and final packaging head and middle operators has been completed.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7814149
Report Number1820334-2018-02337
Device Sequence Number16535529
Product Code DYB
UDI-Device Identifier00827002272422
UDI-Public(01)00827002272422(17)210418(10)8757757
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/18/2021
Device Model NumberG27242
Device Catalogue NumberRCF-5.0-35-45-J
Device Lot Number8757757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1